A note on almost disjoint refinement
Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 89-99
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1996_37_2_a10,
author = {Simon, P.},
title = {A note on almost disjoint refinement},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {89--99},
year = {1996},
volume = {37},
number = {2},
mrnumber = {1600453},
zbl = {0883.04003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a10/}
}
Simon, P. A note on almost disjoint refinement. Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 89-99. http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a10/